logo AFST

Volterra integral equations associated with a class of nonlinear operators in Hilbert spaces
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 8 (1986-1987) no. 2, pp. 131-158.
@article{AFST_1986-1987_5_8_2_131_0,
     author = {Mitidieri, Enzo and Tosques, Mario},
     title = {Volterra integral equations associated with a class of nonlinear operators in {Hilbert} spaces},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {131--158},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 8},
     number = {2},
     year = {1986-1987},
     doi = {10.5802/afst.635},
     zbl = {0608.45008},
     mrnumber = {928841},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.635/}
}
Enzo Mitidieri; Mario Tosques. Volterra integral equations associated with a class of nonlinear operators in Hilbert spaces. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 8 (1986-1987) no. 2, pp. 131-158. doi : 10.5802/afst.635. https://afst.centre-mersenne.org/articles/10.5802/afst.635/

[1] Barbu (V.).- Nonlinear Volterra equations in Hilbert spaces, Siam J. Math. Anal., t. 6, 1975, p. 728-741. | MR 377620 | Zbl 0322.45012

[2] Barbu (V.).- Nonlinear semigroups and differential equations in Banach spaces. Noordhoff, Leyden, 1976. | MR 390843 | Zbl 0328.47035

[3] Brezis (H.). - Opérateurs maximaux monotones et semigroupes de contraction dans les espaces de Hilbert. - Notas de Matematica (50), North-Holland, 1973. | MR 348562 | Zbl 0252.47055

[4] De Giorgi (E.), Degiovanni (M.), Marino (A.), Tosques (M.).- Evolution equations for a class of nonlinear operators, Acc. Naz. Lincei Rend. Cl. Sc. Fis. Mat. Nat., t. (8)75, 1983, p. 1-8. | MR 780801 | Zbl 0597.47045

[5] De Giorgi (E.), Marino (A.), Tosques (M.).- Funzioni (p, q)-convesse, Acc. Naz. Lincei Rend. Cl. Sc. Fis. Mat. Nat., t. (8)73, 1982, p. 6-14. | MR 726279 | Zbl 0521.49011

[6] Degiovanni (M.), Marino (A.), Tosques (M.).- General properties of p, q)-convex functions and (p, q)-monotone operators, Ricerche di Matematica, t. XXXII(II), 1983, p. 285-319. | MR 766683 | Zbl 0555.49007

[7] Degiovanni (M.), Marino (A.) and Tosques (M.). - Evolution equations associated with (p, q)-convex functions and (p, q)-monotone operators, Ricerche di Matematica, t. XXXIII, 1984, p. 81-112. | MR 795157 | Zbl 0582.49005

[8] Degiovanni (M.), Marino (A.) and Tosques (M.). - Evolution equations with lack of convexity, Nonlinear Anal. The Meth. and Appl., t. 9,12, 1985, p. 1401-1443. | MR 820649 | Zbl 0545.46029

[9] Degiovanni (M.) and Tosques (M.).- Evolution equations for (φ, f)-monotone operators, Bol. U.M.I., t. (6)5-B, 1986, p. 537-568. | MR 860642 | Zbl 0615.47047

[10] Crandall (M.G.) and Nohel (J.A.).- An abstract functional differential equation and a related nonlinear Volterra equation, Israel J. of Math., t. 29, 1978, p. 313-328. | MR 477910 | Zbl 0373.34035

[11] Gripenberg (G.).- An existence result for a nonlinear Volterra integral equation in Hilbert space, SIAM J. Math. Anal., t. 9, 1978, p. 793-805. | MR 506760 | Zbl 0393.45011

[12] Kiffe (T.).-A discontinuous Volterra integral equation, J. Integral Eq., t. 1, 1979, p. 193-200. | MR 540826 | Zbl 0452.45008

[13] Kiffe (T.) and Stecher (M.).- Existence and uniqueness of solutions to abstract Volterra integral equations, Proc. A.M.S., t. 68, 1978, p. 169-175. | MR 481983 | Zbl 0382.45015

[14] Londen (S.O.). - On an integral equation in a Hilbert space, SIAM J. Math. Anal.., t. 8, 1977, p. 950-970. | MR 511229 | Zbl 0379.45011

[15] Londen (S.O.).- On a nonlinear Volterra equation, J. Math. Anal. Appl., t. 39, 1972, p. 458-476. | MR 313743

[16] Londen (S.O.). - On a nonlinear Volterra equation, J. Differential Eq., t. 14, 1973, p. 106-120. | MR 340995 | Zbl 0246.45002

[17] Miller (R.K. ).- Nonlinear Volterra integral equations.- W.A. Benjamin, Menlo Park CA. 1971. | MR 511193 | Zbl 0448.45004

[18] Marino (A.) and Scolozzi (D.).- Autovalori dell'operatore di Lapiace ed equazioni di evoluzione in presenza di ostacolo, Problemi differenziali e teoria dei punti critici (Bari, 1984) p. 137-155. - Pitagora, Bologna 1984. | MR 817778 | Zbl 0613.35024

[19] Marino (A.) and Scolozzi (D.).- Punti inferiormente stazionari ed equazioni di evoluzione con vincoli unilaterali non convessi, Rend. Sem. Mat. Fis. Milano, t. 52, 1982, p. 393-414. | MR 802954

[20] Pazy (A.). - Semigroups of nonlinear contractions in Hilbert space. - Problems in nonlinear analysis, C.I.M.E. Varenna, Cremonese 1971. | MR 291877 | Zbl 0228.47038

[21] Rammolet (C.). - Existence and boundness results for abstract nonlinear Volterra equations of nonconvolution type, J. Integral Eq., t. 3, 1981, p. 137-151. | MR 623829 | Zbl 0462.45024

[22] Kiffe (T.).-A Volterra integral equation and multiple valued functions, J. Integral Eq., t. 3, 1981, p. 93-108. | MR 623827 | Zbl 0479.45004